Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
126 Doctors are Online

What could be the cause of itching in vagina, difficulty in urinating and repeat periods post unprotected sex ?

User rating for this question
Very Good
Answered by
Practicing since : 2005
Answered : 3163 Questions
Question
I am currently experiencing a little itching XXXXXXX within the vagina, feel like i need to urinate a lot but find it harder than normal to pass water, i have also started bleeding a week after my period ended. I had unprotected sex just after my period ended over a week ago.
Posted Tue, 1 May 2012 in Vaginal and Uterus Health
 
 
Answered by Dr. Rhea Chanda 26 minutes later
Hello XXXXXXX

Just to be clear,your period ended a week ago.You had unprotected sex just after that.Then you started bleeding again after a week.Since you havent mentioned dates,its difficult to pinpoint timelines.You fertile day would be between day 12-16.If you had unprotected sex during these days then pregnancy is a possibility.If you are having a proper period at this time,then there is a definite problem here.However,if its just spotting,then it could be mid cycle bleeding related to ovulation.Usually occurs between day13-14.Your other symptoms like itching,frequent urination etc. could indicate a vaginal infection/UTI.So you need to have a urine test,a swab test and a pregnancy test if your dates match.
First calculate you fertile days from you last menstrual period.If at all you had sex during those days(12-16)then wait till you miss your period and then take a test.
If you realise that you didnt have sex during your fertile days,then the next step would be a examination and a urine test.In case of infection,antibiotics may be required.
Regards,
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor